International journal of molecular sciences · 2025
A Puerperal Patient with Leukopenia During Vancomycin Administration: A Case Report and Review of the Literature.
СтатьяКлинический случайОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Tulic Lidija, Ivanovic Katarina, Tulic Ivan, Vrzic-Petronijevic Svetlana, Ivanovic Stefan, Bratic Danijela, Petronijevic Miloš
Аннотация
Antibiotic therapy is essential for managing bacterial infections, but rare yet serious hematological complications such as leukopenia and agranulocytosis may occur. These conditions, although uncommon, require timely diagnosis and intervention, particularly in vulnerable populations such as postpartum patients. This case report describes a 31-year-old puerperal woman who developed agranulocytosis after extended antibiotic treatment for a presumed multidrug-resistant infection. Initially treated with ceftriaxone and metronidazole, her therapy was later escalated to include ciprofloxacin, amoxicillin-clavulanic acid, and vancomycin. Enterococcus spp. and Staphylococcus aureus were isolated from multiple sites, although no systemic infection was confirmed. Bone marrow findings were consistent with agranulocytosis in the recovery phase. Despite improvements in infection markers, her leukocyte count progressively declined, reaching a nadir of 1.61 × 109/L on the 19th day of therapy. Granulocyte-colony stimulating factor (G-CSF) therapy was initiated, resulting in hematological recovery. The patient was discharged with normal inflammatory markers and leukocyte counts. This case highlights the importance of diagnostic precision, rational antibiotic use, and timely hematologic assessment during prolonged antimicrobial treatment.